International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 108 | Views: 145

Research Paper | Mathematics | Nigeria | Volume 8 Issue 6, June 2019


On the Extended Generalized Leibnitz Rule for Differentiability of Distributions

Anslem Uche Amaonyeiro


Abstract: In this paper, we present an extended form of partial differentiability of pointwise multiplication of a C^ function with a generalized functions (distributions) tions) with compact support to the form of partial derivative of tensor product of C^ function with distributions. We extend the result of Leibnitz rule for pointwise multiplication.


Keywords: Distributions, tensor product, convolution


Edition: Volume 8 Issue 6, June 2019,


Pages: 1797 - 1799


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top